# SDR 715801222008

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 9,795 hours, 34,113 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT RECEIVED A REQUEST FOR A BABY FLIGHT.  THE CREWMEMBERS AND PILOT PROCEEDED TO THE AIRCRAFT TO REPOSITION DOWNTOWN SO THEY COULD PICKUP THE CHILDREN'S TEAM.  UPON TAKEOFF AT 11:02 A CREWMEMBER IN THE AFT CABIN ANNOUNCED SHE SMELLED SOMETHING BURNING.  ALL COCKPIT INSTRUMENT INDICATIONS WERE NORMAL. AS THE AIRCRAFT WAS TURNED TO RETURN TO BASE THE ODOR BECAME STRONGER TO THE PILOT.  AIRCRAFT WAS LANDED AT BASE WITH NO FURTHER PROBLEMS.  AIRCRAFT TAKEN OUT OF SERVICE AND MAINT WAS CALLED.  MAINTENANCE WAS UNABLE TO LOCATE THE SOURCE OF THE FUMES/SMELL,  OR TO DUPLICATE THEM.  AIRCRAFT RETURNED TO SERVICE.
